Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Unprotected sex after periods, took morning after pill, had bleeding later. Side effect of ipill?

after 10 days of my periods (start) i had unprotected sex (14 September) , took morning after pill after 3 hours, i had periods after 4 days(17 September) which ended on 22 sept. i haven t got my periods till now. is this because of side effects of after pill?? when will i get my periods?? chances of getting pregnant ??
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi sonal

Thanks for writing in.

The most common cause in your case is side effects of I pill.

It is caused by high dose of hormones in the pill.

After your normal cycle duration you will have periods that is from next 17th.(17 oct)

As you have bleeding after 4 days of taking pill chances of you getting pregnant are almost zero.

In future you should practice other measures of contraception.Using the I pill everytime can have serious disturbunces of menstrual cycle.

I encourage you to visit a qualified gyanecologist for proper advise and treatment.

Hope this helps.





STD & leprosy
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor